# SDR AT0300016

- Difficulty date: May 31, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF ALL PASSENGER'S OXYGEN MASKS DEPLOYED.  REPACKED PASSENGER'S OXYGEN MASKS AM 35-23 AND PERFORMED FUNCTIONAL TEST OF PASSENGER MASK RELEASE SYSTEM, OPS NORMAL AMM 35-22 AND FIM 35-20 TASK 804.
